# SDR GTIA9700412

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P207001101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 411 - FLL - REAR CABIN FWD EMERGENCY FLASHLIGHT SAFETY WIRE BROKEN AND APPEARS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT.  OPS CHECK GOOD IAW MM REF 2550.  (M)
